# SDR A6WA2019012146315

- Difficulty date: January 20, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 39,264 hours, 37,204 cycles
- System (JASC): 5240 · Service Doors
- Part: Attach Angle
- Part number: 601R3300319
- Condition: Cracked
- Location: External Power
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER SERVICE PANEL LOWER ATTACH ANGLE IS CRACKED.  REPLACED LOWER ATTACH ANGLE IAW SUPP. 15-039.
